MathSciNet Relay Station
MathSciNet bibliographic data
MR1343716 35F20 (35D10 49L25)
Newcomb, Richard T., II; Su, Jianzhong Single valuedness from weakly coercive Hamiltonians. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1411–1415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement